Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15816
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGELADE, Wouter-
dc.contributor.authorIdziaszek, Tomasz-
dc.contributor.authorMARTENS, Wim-
dc.contributor.authorNEVEN, Frank-
dc.contributor.authorParedaens, Jan-
dc.date.accessioned2013-10-16T10:27:55Z-
dc.date.available2013-10-16T10:27:55Z-
dc.date.issued2013-
dc.identifier.citationJOURNAL OF COMPUTER AND SYSTEM SCIENCES, 79 (6), p. 910-936-
dc.identifier.issn0022-0000-
dc.identifier.urihttp://hdl.handle.net/1942/15816-
dc.description.abstractXML Schema Definitions (XSDs) can be adequately abstracted by the single-type regular tree languages. It is well known that these form a strict subclass of the robust class of regular unranked tree languages. Sadly, in this respect, XSDs are not closed under the basic operations of union and set difference, complicating important tasks in schema integration and evolution. The purpose of this paper is to investigate how the union and difference of two XSDs can be approximated within the framework of single-type regular tree languages. We consider both optimal lower and upper approximations. We also address the more general question of how to approximate an arbitrary regular tree language by an XSD and consider the complexity of associated decision problems.-
dc.description.sponsorshipWe acknowledge the financial support of FWO-G.0821.09N and the Future and Emerging Technologies (FET) programme within the Seventh Framework Programme for Research of the European Commission, under the FET-Open grant agreement FOX, number FP7-ICT-233599. Supported by grant number MA 4938/2-1 from the Deutsche Forschungsgemeinschaft (Emmy Noether Nachwuchsgruppe).-
dc.language.isoen-
dc.subject.otherXML; XML Schema; Approximation; Complexity-
dc.titleSimplifying XML Schema: Single-type approximations of regular tree languages-
dc.typeJournal Contribution-
dc.identifier.epage936-
dc.identifier.issue6-
dc.identifier.spage910-
dc.identifier.volume79-
local.bibliographicCitation.jcatA1-
dc.description.notesMartens, W (reprint author), Univ Bayreuth, Bayreuth, Germany. Email: wouter.gelade@uhasselt.be; idziaszek@mimuw.edu.pl; wim.martens@uni-bayreuth.de; frank.neven@uhasselt.be; jan.paredaens@ua.ac.be-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.identifier.doi10.1016/j.jcss.2013.01.009-
dc.identifier.isi000319368900009-
item.fulltextWith Fulltext-
item.validationecoom 2014-
item.contributorIdziaszek, Tomasz-
item.contributorParedaens, Jan-
item.contributorNEVEN, Frank-
item.contributorMARTENS, Wim-
item.contributorGELADE, Wouter-
item.fullcitationGELADE, Wouter; Idziaszek, Tomasz; MARTENS, Wim; NEVEN, Frank & Paredaens, Jan (2013) Simplifying XML Schema: Single-type approximations of regular tree languages. In: JOURNAL OF COMPUTER AND SYSTEM SCIENCES, 79 (6), p. 910-936.-
item.accessRightsOpen Access-
crisitem.journal.issn0022-0000-
crisitem.journal.eissn1090-2724-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
p251-gelade.pdfPostprint version457.72 kBAdobe PDFView/Open
gelade.pdf
  Restricted Access
Published version499.54 kBAdobe PDFView/Open    Request a copy
Show simple item record

SCOPUSTM   
Citations

2
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

2
checked on Jun 29, 2022

Page view(s)

54
checked on Jul 1, 2022

Download(s)

98
checked on Jul 1, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.